# SDR SWAA2015031737551

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 10,627 hours, 4,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN MISSING.  INSTALLED SIGN IAW SIP.
